# SDR USAASB98193

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA - FLT 565 - FLT HAD JUST TAKEN OFF WHEN THE CREW NOTICED THAT THE NR 4 LEADING EDGE INTRANSIT LIGHT WAS ILLUMINATED.  CREW WENT THROUGH PROCEDURES TO RECEIVE THE CORRECT INDICATION WITH NO HELP.  FLIGHT RETURNED TO FIELD AT LGA AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 4 LEADING EDGE FLAP EXTEND PROX SENSOR PER MM 27-88-11.  OPERATIONAL CHECK GOOD.  (M)
